| Catalog Number |
68011092 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.
Event or Problem Description
It was reported that a patient experienced a dental implant loss.Three months after placement at second stage uncovery procedure, implant presented with midbody radiolucency on radiograph and had less than 15 ncm of torque when opened.Implant was removed with hand instruments and grafted for replacement in 3 months.